Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Nonlinear Mathematics. by Thomas L. Saaty, Joseph Bram
Review by: L. B. Rall
SIAM Review
Vol. 8, No. 1 (Jan., 1966), pp. 117-118
Stable URL: http://www.jstor.org/stable/2028191
Page Count: 2
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
117
    117
  • Thumbnail: Page 
118
    118